Sulle funzioni quasi continue.
Bollettino dell'Unione Matematica Italiana (1951)
- Volume: 6, Issue: 1, page 30-32
- ISSN: 0392-4041
Access Full Article
topHow to cite
topCantele, Maddalena. "Sulle funzioni quasi continue.." Bollettino dell'Unione Matematica Italiana 6.1 (1951): 30-32. <http://eudml.org/doc/195801>.
@article{Cantele1951,
author = {Cantele, Maddalena},
journal = {Bollettino dell'Unione Matematica Italiana},
keywords = {differentiation and integration},
language = {ita},
month = {3},
number = {1},
pages = {30-32},
publisher = {Zanichelli},
title = {Sulle funzioni quasi continue.},
url = {http://eudml.org/doc/195801},
volume = {6},
year = {1951},
}
TY - JOUR
AU - Cantele, Maddalena
TI - Sulle funzioni quasi continue.
JO - Bollettino dell'Unione Matematica Italiana
DA - 1951/3//
PB - Zanichelli
VL - 6
IS - 1
SP - 30
EP - 32
LA - ita
KW - differentiation and integration
UR - http://eudml.org/doc/195801
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.